# SDR AALA20030053

- Difficulty date: January 11, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 1430 · Fasteners
- Part: Nut
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, D3L EMERGENCY EXIT LIGHT INOPERATIVE.  TIGHTENED EMERGENCY EXIT LIGHT NUT AT D3L.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
